Blog

Muhammad Asif Gondal
Professor / Chairperson
 Math & Sciences Unit
23237220
 
  • 2009 Ph.D in Numerical Analysis, Financial Mathematics, University of Innsbruck, Austria
  • 2000 MPhil in Applied Mathematics, Quaid-i-Azam University, Pakistan
  • 1998 MSc in Applied Mathematics, Quaid-i-Azam University, Pakistan

 

Areas Of Experience:
  • Numerical Analysis, Financial Mathematics, Exponential Integrators, Applied Mathematics
Recent Publications:
  • A. H. Alkhaldi, I. Hussain, M.A. Gondal “A novel design for the construction of safe S-Boxes based on TDERC sequence” (2015), Alexandria Engineering Journal, Vol: 54, Issue.1, pp: 65-69.
  • M.A. Gondal, I. Hussain, “An Image Encryption Scheme based on Nonlinear Chaotic Algorithm and Substitution Box Transformation” (2015), Applied Mathematics & Information Sciences, Vol: 9, Issue.6 pp: 2991-2995.
  • I. Hussain, M.A. Gondal ” An extended image encryption using chaotic coupled map and S-box transformation” (2014), Nonlinear Dynamics, Vol: 76, Issue. 2 pp: 1355-1363.
  • I. Hussain, T. Shah, M.A. Gondal ” Image encryption algorithm based on total shuffling scheme and chaotic S-box transformation” (2014), Journal of Vibration and Control, Vol: 20, Issue. 14 pp: 2133-2136.
  • I. Hussain, M.A. Gondal ” Stego Optical Encryption Based on Chaotic Baker’s Map Transformation” (2014), Zeitschrift fuer Naturforschung A (ZNA), Vol: 69a, Issue. 5 pp: 249-253.
  • M.A. Gondal, M. Khan, S. I. Batool” A novel fractional Laplace decomposition method for chaotic systems and generation of chaotic sequences” (2014), Journal of Vibration and Control, Vol: 20, Issue. 16 pp: 2530-2535.
  • M.A. Gondal, T. Shah, I. Hussain, H. Mahmood “A projective general linear group based algorithm for the construction of substitution box for block ciphers” (2013) Neural Computing and Applications Vol: 22, Issue. 6 pp:1085-1093.
  • M.A. Gondal, T. Shah, I. Hussain, H. Mehmood “An Efficient Approach for the Construction of LFT S-Boxes using Chaotic Logistic Map” (2013) Nonlinear Dynamics Vol:71, Issue. 1-2 pp:133-140.
  • M.A. Gondal, A. Anees, W.A. Khan, I. Hussain “Application of Mean of Absolute Deviation Method for the Selection of Best Nonlinear Component Based on Video Encryption” (2013) Zeitschrift fuer Naturforschung A (ZNA) Vol:68a, Issue. 6-7 pp:479-482.
  • M.A. Gondal “Option valuation in jump diffusion models using the exponential Runge-Kutta methods” (2011) World Applied Sciences Journal Vol:13, Issue. 11 pp:2396-2404.
  • M.A. Gondal “Exponential Rosenbrock integrators for option pricing” (2010) Journal of Computational and Applied Mathematics Vol:234 pp:1153-1160.
  • Teaching Mathematics Courses Math 103, Math 199, Math 200, Math 205, Math 335, Math 360, Math 370
  • Chair of University Academic Promotion Committee
  • Chair of the Program Review Committee (Mathematics)
  • Member of University Academic Promotion Appeal Committee
  • Member of University Research Board (URB)
  • Member of the department of Math and Sciences recruitment committee
  • Member of College Research committee
  • Member of the Quality Assurance Committee

 

Professional Societies:
  • Member of the international association for Mathematics and Computers in simulations (IMACS), Belgium.
  • Member of the Pakistan Mathematical Society, Pakistan
  • Reviewer of the following journals
  • Nonlinear Dynamics
  • Neural Computing and Applications
  • Journal of Computational and Applied Mathematics
  • Journal of Applied Mathematics and Computation
  • Applied Numerical Mathematics
  • International Journal of the Physical Sciences
  • Ain Shams Engineering Journal
  • 3D Research